# SDR ASOA2015031312387

- Difficulty date: February 23, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9, F/S 847-1000 HAS CORROSION.  CORROSION BEYOND ALLOWABLE LIMITS IAW SRM 53-51-49-001-001-A01.  R & R PASSENGER SEAT RAIL AT RBL 9 AND F/S 847-1000 REF AMM 53-00-49-400-801-A03 AND 20-21-00-910-801-A01.  INSTALLED NEW SEAT TRACK FITTING WITH A NR 2 SCREW DRIVER & 2 SCREWS AS REQUIRED.
